Advertisement -- Learn more about ads on this site.
PATTYKLAVER
300,000-349,999 SparkPoints 344,612
SparkPoints
 

Doctors and Medications

Wednesday, March 13, 2013

I went to the orthopedic doctor yesterday for a shot in my back to make it feel better. It's still hurting. I'm supposed to go for two more but if it doesn't stop hurting soon I don't think I will.

When I went to my psychiatrist, I was taken off a medication that really put me out of it. It was way too strong for me and I was never really given a reason for why I was put on it. But now I feel that I'm a little down. I don't feel like I have much motivation or drive to do anything. The cold weather isn't helping any, but I hate feeling this way. I need to somehow find something to interest me and something to do.
Share This Post With Others
Member Comments About This Blog Post
  • FIFIFRIZZLE
    I tend to agree with Amy, coming off the medication will be having its effect. Make sure you support yourself with good food and get some exercise even if it hurts.
    1291 days ago
  • LINDAMARIEZ1
    Sunshine (it gives us vitamin D) can help! Are you getting enough! some people (me) get down during the winter months! I don't stay outside much! I hate the cold!
    good luck sparkie! You can do! we always hold the key to our recovery!
    luv ya
    linda emoticon
    1293 days ago
  • BERGBA7
    Spring will be coming soon and with it the sun and the energy! It is good to be off the medication and your body will get used to it too!
    emoticon
    1293 days ago
  • AMYROSEC
    I know what you mean about the injections, mine didn't work for me either so not getting any more done as far as the ones in my neck.

    I hope that the down feeling clears up it might be effects of coming off the medication. emoticon
    1294 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by PATTYKLAVER